# SDR DALA2023071705789

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 CORROSION ON LONGERON STA 750 AND RBL 12 AT FWD CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00090: SECTION LONGERON (FLOOR STRINGER) ON STA 705 TO STA 770 AND RBL 12 FWD CARGO WAS REPAIRED PER B757-200 SRM. 53-00 (2865997)
